# SDR UHLA2010071100077

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 12,658 hours, 7,259 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 05033308
- Condition: Inoperative
- Location: Cockpit
- Part time: 12,666 hours, 7,265 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED AVNX MAU 2B FAIL MESSAGE IN CRUISE FLIGHT.  FOLLOWED QRH.  CREW DECLARED EMERGENCY, LANDING WAS UNEVENTFUL.  MAINTENANCE ACCOMPLISHED FIM TASK 31-42-00-810-811 AND PERFORMED NIC 4 AND AIOP RESET.  OPS CHECK GOOD.  MAINTENANCE LATER REPLACED NIC 4 IN MAU 2 PER EMB 170 MM 31-41-04.
